# SDR RAIA00612036

- Difficulty date: December 18, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 20,415 hours, 17,861 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5564 - STL - AFT CEILING EMERGENCY EXIT LOCATOR INOP.  MAINTENANCE SECURED THE LOOSE CONNECTOR TO THE LIGHT ASSEMBLY.
